MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Model Number BOPT4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #5 was removed due to pain.Patient initially felt pain on implant when general dentist was trying to deliver crown.Pain upon pressure and tightening.Implant was removed on (b)(6)2022. symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) bopt4315, (3i t3® tapered implant 4/3 x 15mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2020120818.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020120818 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿pain.¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: biomet 3i dental implant ifu p-iis086gi rev.J 2022/08.Information identified: "warnings" & "contraindications" based on the investigation and risk management file review as per rmf rm-00053-haz rev.11, the most likely root cause determined from the investigation is clinician places implant in a patient with patient factors (e.G., poor bone quality, poor patient hygiene, periodontal issues, preexisting medical conditions) incompatible with osseointegration of implant.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "yes" to "no" h6: entered evaluation codes h10: added manufacturer narrative h3 other text : device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 TAPERED IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16916139
Report Number0001038806-2023-00904
Device Sequence Number2098841
Product Code DZE
UDI-Device Identifier00844868029908
UDI-Public(01)00844868029908(17)260115(10)2020120818
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/15/2026
Device Model NumberBOPT4315
Device Catalogue NumberBOPT4315
Device Lot Number2020120818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic